Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

GERD symptoms
avatar
Mark110172 posted:
Does GERD cause chest pain just below the breast and other symptoms like heavy breathing or shortness of breathe and occasional diarhea and just feeling awful? This symtoms just started two weeks ago and my doc thinks it's GERD. Can GERD just hit you out of the blue?
Reply
 
avatar
CalGal37 responded:
Mark, it can cause those symptoms. And yes, it can feel like it hits you out of the blue, but in most cases it's been 'coming on' for awhile - you just didn't pick up the early symptoms.
 
avatar
Mark110172 replied to CalGal37's response:
Thanks for the information. Do you know how long it takes to get back to normal once you start eating better and take medication? I've been taking Nexium twice a day and eating much better for over a week now and I'm still having a lot of problems.
 
avatar
CalGal37 replied to Mark110172's response:
Mark, if you're on proton pump inhibitors it take take 14 days or longer to start to feel better. It's not a quick fix. Also keep in mind that not one med works for everyone. If, after a month, you're not doing better, check with your doc and see if changing the brand of med you're taking will help. Not all meds work the same way.


Spotlight: Member Stories

I'm currently having very scary symptoms and I'm hopnestly frustrated. I have always been asthmatic but since October, I have been experiencin...More

Helpful Tips

Spasm relief
I have been getting these spasms for a few years. Doctors appear not to have many answers. I have been through many test including nuclear ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.